# SDR F3LA2013041200847

- Difficulty date: April 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 25,932 hours, 10,909 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 25,932 hours, 10,909 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B6P
- Part serial: 577693
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 25,932 hours, 10,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: E, A

## Discrepancy

ENG 1 N1 VIB 9.9, ATB AT 1845'Z, BIRD STRIKE ENG 1.  R & R NR 1 ENG REF CARDS MP71042-01 & MP71042-02. OPS AND LEAK CHECK GOOD.
